How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52050
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Hello, I was recently placed on Ciprofloxacin for a prostate

This answer was rated:

I was recently placed on Ciprofloxacin for a prostate infection 7daysx1000mg

I would just like to know if the side effects of the drug are really as severe as people make them out to be.

For example, it is said that some people experience side effects for months after taking the drug such as joint pains and broken tendons and severe depression.

Can it cause the destruction of bone?

Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.

Thanks for this question

The side effects are not nearly as harsh as what people say

I personally prescribe this medication nearly daily and I have never seen bone destruction or tendon rupture.

you will be just fine with this med

It is very well tolerated.

I hope this helps. If you have more questions, just reply. :)
Customer: replied 3 years ago.

Can it cause stunting of growth?

no, absolutely not
Dr. Phil, MD and 7 other Medical Specialists are ready to help you
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for Dr. Phil in your question opening or bookmark this page

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)

Related Medical Questions